The List of Publications (by field)

 

01.

On Irregularity of Vertices for a Class of Tournaments, Nanjing Shiyuan Xuebao 1 (1980) 1--10. (with Wu Zheng Sheng and Zou Yuan)

 

02.

A Necessary and Sufficient Condition for Arc-pancyclicity of Tournaments, Scientia Sinica (Chinese Edition)8 (1981) 915--919 and (English Edition)A25(3)(1982) 249--254. (with Wu Zheng Sheng and Zou Yuan) MR#83m:05070

 

03.

On the Existence of a Class of Tournaments with Completely Strong Path-connectivity, Nanjing Daxue Xuebao 3 (1981) 303--307. (with Wu Zheng Sheng and Zou Yuan) MR#83j:05036

 

04.

k-arc-cyclicity of Ts Graph, Nanjing Shiyuan Xuebao 1 (1981) 1--3. (with Wu Zheng Sheng and Zou Yuan)

 

05.

Completely Strong Path-connected Tournaments,J. Combin Theory B 33(2) (1982) 166--177. MR#84e:05057

 

06.

A Necessary and Sufficient Condition for Strong Connected k-partite Tournaments, Nanjing Shiyuan Xuebao 3 (1982)39--42. (with Wu Zheng Sheng)

 

07.

A Kind of Counterexamples on Arc-pancyclic Tournaments, Acta Mathematicae Applicatae Sinica 6(1) (1983) 47--49. (with Wu Zheng Sheng and Zou Yuan) MR#85f:05068

 

08.

A Necessary and Sufficient Condition for Completely Strong Path-connectivity of Tournaments,Chinese Ann. Math. A4 (1983) 385--392. (with Wu Zheng Sheng)MR#84m:05033

 

09.

Vertex Even-pancyclicity in Bipartite Tournaments, J. of Nanjing University, Mathematical Biquarterly 1(1) (1984) 85--88. MR#86e:05049

 

10.

Longest Paths and Cycles in Bipartite Oriented Graphs, J. of Graph Theory 11(3) (1987) 339--348. MR#88i:05119

 

11.

On Lewin and Vitek's Conjecture about Exponent Set of Primitive Matrices, Linear Algebra and its Applications 96 (1987) 101--108. MR#88j:15019

 

12.

On the Set of the Index of Maximum Density of Tournaments, J. of Nanjing University, Mathematical Biquarterly 4(2) (1987) 117--122. (with Wang Hong De and Hong Ji Zhi) MR#89g:05077

 

13.

On the Power Sequence of Boolean Matrices---A Survey, The Second International Conference on Combinatorial Mathematics and Computing, Canberra,Australia (1987).

 

14.

A Note of Upper Bound about the Index of Maximum Density of Nonnegative Matrices, Xinjiang Daxue Xuebao 5(1) (1988) 44--46. MR#90f:15025

 

15.

Complementary Cycles Containing a Pair of Fixed Vertices in Bipartite Tournaments, Applied Mathematics--A Journal of Chinese Universities 3(3) (1988) 401--407. (with Song Zeng Min)

 

16.

The Problems and Solutions in Graph Theory with Applications, QingHua University Press (1988). (with Lin Guo Ning and Zhang Zhong Fu)

 

17.

The Exponent Set of Symmetric Primitive (0,1)-matrices with Zero Trace, Linear Algebra and its Applications 133 (1990) 121--131. (with Bolian Liu, McKay B.D. and Wormald N.C.) MR#91h:15018

 

18.

On Vertex-pancyclic Graphs with the Distance Two Condition, J. of Nanjing University, Mathematical Biquarterly 7(2) (1990) 157--162. (with Song Zeng Min) MR#91m:05123

 

19.

On Hamiltonian Bipartite Tournaments, ibid. 8(1) (1991) 6--10. (with Song Zeng Min and Wang Jian Zhong) MR#92k:05088

 

20.

A Property of Total Colouring of Graphs, ibid. 8(2) (1991) 99--102. (with Zhang Zhong Fu and Li Xiao Dong)MR#92j:05082

 

21.

A New Assignment Model and Its Algorithm, Ars Combinatoria 31 (1991) 217--221. (with Song Zeng Min) MR#92m:05153

 
22.
 
23.
 
24.
 
25.
 
26.

A Sufficient Condition for a Graph to Be Hamiltonian, ibid.9(2)(1992) 163--167. (with Song Zeng Min) MR#94a:05140

 
27.
 
28.

Complementary Cycles Containing a Fixed Arc and a Fixed Vertex in Bipartite Tournaments, Ars Combinatoria 35 (1993) 265--269. (with Wang Jian Zhong) MR#93m:05113

 
29.
 
30.

On Generalized Vertex-pancyclic Graphs, Chinese J. of Mathematics 21(1) (1993) 91--98. (with D.A. Holton and Sheng Bau) MR#94a:05123

 
31.

On Hamiltonian Bipartite Tournaments, J. of Mathematics 13(3) (1993) 351--356. (with Li Gui Rong, Wang Jian Zhong and Song Zeng Min) MR#96b:05067

 
32.
 
33.

On Two Conjectures of Connectivity about Locally Semicomplete Digraphs, J. of NanjingUniversity, Mathematical Biquarterly 10(2) (1993) 146--152. (with Bu Yue Hua) MR#96a:05094

 
34.
 
35.
 
36.

A Degree Characterisation of Pancyclicity, Discrete Mathematics 127 (1994) 23--29. (with R.E.L. Aldred and D.A. Holton) MR#95c:05071

 
37.
 
38.
 
39.

The Exponent Set of Primitive (0,1)-matrices with Zero Trace, Xuzhou Shiyuan Xuebao 12(2) (1994) 4--7. (with Miao Zheng Ke)

 
40.
 
41.
 
42.

Some Tree-stars Ramsey Numbers, Proceedings of the Second Asian Mathematical Conference 95 (1995) 287--291. (with Zhang Shu Sheng) MR#99g:05135

 
43.
 
44.
 
45.

A New Sufficient Condition for D-circuits, J. of Nanjing University, Mathematical Biquarterly 13(1) (1996) 38--43. (with Ye Miaolin) MR#97f:05108

 
46.
 
47.
 
48.

The Upper Bounds of the Generalized Maximum Density Index of Irreducible Boolean Matrices, Linear Algebra and Its Applications 256 (1997) 75--93. (with Chen Xi) MR#98g:15030

 
49.

On the Exponent Set of Primitive Locally Semicomplete Digraphs, Applied Mathematics---A J. of Chinese Universities B12(3) (1997) 267--286 and J. of Nanjing University (Natural Science Edition) 31(3) (1995) 506--507. (with Bu Yue Hua) MR#99a:05060

 
50.
 
51.
 
52.
 
53.
 
54.
 
55.
 
56.

A Neighbourhood Union Condition for Vertex-pancyclicity, Applied Mathematics--A J. of Chinese Universities A13(1) (1998) 79--86. (with Ye Miaolin) MR#99g:05117

 
57.

Two Order Exponent Set of Strong Connected Digraphs, J. of NanjingUniversity, Mathematical Biquarterly 15(1) (1998) 9--14. (with Miao Zheng Ke) MR#99f:05076

 
58.
 
59.

On the Unique Coupled Coloring of Plane Graphs, ibid. 15(2)(1998) 163--167. (with Wang Weifan) MR#00c:05071

 
60.
 
61.
 
62.
 
63.

The List Chromatic Numbers of Some Planar Graphs, Applied Mathematics---A J. of Chinese Universities B14(1) (1999) 108--116. (with Lu Enyue) MR#00a:05084

 
64.
 
65.
 
66.
 
67.

The Local Exponent Sets of Primitive Digraphs Without Loop, J. of Nanjing University, Mathematical Biquarterly 16(1) (1999) 13--17. (with Miao Zhengke) MR#00e:05081

 
68.

A Note on Arc Pancyclicity of Regular Ordinary Multipartite Tournaments ibid. 16(1) (1999) 62--64. (with Pan Linqiang and Zhou Guofei) MR#00e:05100

 
69.
 
70.

A Note on Hypertournaments, Chinese Science Bulletin (English Edition) 44(16) (1999) 1460--1462. (with Pan Linqiang and Zhou Guofei) MR#00h:05100

 
71.
 
72.

Edge-face Coloring of 1-outerplane Graphs, Mathematica Applicata 12(4) (1999) 78--81. ( with Wang Weifan) MR#01b:05097

 
73.

Pancyclic Out-arcs of a Vertex in Tournaments, Discrete Applied Mathematics 99(2000) 245--249. (with Yao Tian Xing and Guo Yubao) MR#00m:05112

 
74.

A New Property of Binary Undirected de Bruijn Graphs, Chinese Annals of Mathematics B21(1) (2000) 39--42. (Xu Junming and Lu Changhong)MR#01c:05087

 
75.
 
76.

Equitable Coloring of Line Graphs and Complete -partite Graphs, Systems Science and Mathematics Science 13(2) (2000) 190--194. (with Wang Weifan) MR#01g:05055

 
77.
 
78.
 
79.
 
80.
 
81.

On Critical Ramsey Decompositions, ibid,17(1) (2000) 64--67. (with Shi Ling Sheng) MR#01b:05153

 
82.
 
83.
 
84.
 
85.

On Score Sequence of k-hypertournaments, European J. of Combinatorics 21(8) (2000) 993--1000. (with Zhou Guofei and Yao Tian Xing)MR#01k:05153

 
86.

The Minimum Norm of Solutions of a Boolean Matrix Equation Ak=J, Graph Theory Notes of New York XXXVIII (2000) 7--11. ( with Miao Zhengke) MR#00k:15035

 
87.

The Broadcast Function Value B(23) is 33 or 34, Acta Mathematicae Applicatae Sinica 16(3) (2000) 329--331. (with Lu Chang Hong) MR#:1779027

 
88.
 
89.

The Minimal Solutions of Boolean Matrix Equation Ak=J, Northeastern Mathematical Journal, 16(2) (2000) 155--159. (with Maio Zhengke)MR#01m:15038

 
90.
 
91.

Ramsey Theory, Mathematical Dissemination Quarterly 24(4) (2000) 35--44.

 
92.
 
93.
 
94.
 
95.
 
96.
 
97.
 
98.
 
99.
(d,2n)-dominating Number of the Toroidal Mesh C(d1, d2,...,dn) with Diameter d, Chinese Annals of Mathematics 22(4) A (2001) 517--524 or Chinese Journal of Contemporary Mathematics 22(3) (2001) 299--306. (with Lu Chang Hong) MR#02d:05093
 
100.
 
101.

A Seven Color Theorem on the Edge-face Coloring of Plane Graphs, Acta Mathematicae Applicatae Sinica 21(2) (2001) 243--248. (with Wang Wei Fan)MR#02b:05064

 
102.

An Ore-type Condition for Cyclability, European J. of Combinatorics 22 (2001) 953--960. (with Chen Yaojun and Zhang Yunqing) MR#02g:05116

 
103.

Edge-pancyclicity of Coupled Graph, Discrete Applied Mathematics 119 (2002)259--264.(with Ko-wei Lih, Song Zeng Min and Wang Wei Fan)MR#03d:05117

 
104.
 
105.
 
106.

On Container Length And Wide-diameter in Unidirectional Hypercubes, Taiwanese J. of Mathematics 6(1)(2002) 75--87. (with Lu Chang Hong)MR#03a:68108

 
107.

A Note on Reducible Cycle in Multipartite Tournaments, Taiwanese J. of Mathematics 6(2)(2002) 235--239. (with Pan Ling-Qiang Miao Zheng-Ke)MR#03b:05077

 
108.

(d,m)-dominating Numbers of Hypercubes,Applied Mathematics---A J. of Chinese Universities B17(1) (2002) 105--108. (with Lu Chang Hong)MR#03a:05113

 
109.

(1)Hypergraphs (A chinese translation of C Berge's book), (2)The Solutions of Exercise in Hypergraphs, The Southeast University Press (2002) (with Bu Yue Hua)

 
110.
 
111.

On tournaments with Small Order And Their Applications, Journal of Systems Science and Complexity 16(4) (2003) 475--482. (with Zhou Guo Fei) MR#:2013900

 
112.
 
113.
c-Pancyclic Partial Ordering and (c-1)-Pan-Outpaths Partial Ordering in Semicomplete Multipartite Digraphs, Acta Mathematicae Sinica 19(4) (2003) 829--832. (with Pan Lin Qiang) MR#04i:05065
 
114.
 
115.
 
116.
 
117.
 
118.
 
119.
 
120.
  121. Entirechromatic number and -matching of outerplane graphs, Acta Mathematica Scientia 25B(4)(2005) 672--680. (with Wang Weifan) MR#:07b:05084
 
122.

The Ramsey Number for Stars and Stripes, Acta Mathematica Scientia 25(4) (2005) 1067-1072.  (with Zhang Shu Sheng) MR#06m:05163

 
123.
 
124.

A Note on Ramsey Numbers with Two Parameters, European J. of Combinatorics 27 (2006) 574-576. (with Huang Yi Ru and Yang Jian Sheng) MR# 06j:05136

  125. New Upper Bound Formulas with Parameters for Ramsey Numbers, Discrete Mathematics 307(6) (2006) 760--763. (with Huang Yiru, Wang Yuandi, Sheng Wancheng, Yang Jiansheng, Huang Jian) MR#07h:05106
  126. Progress of Some Problems in Graph Theory, J.of Mathematical Research and Exposition 27(3)(2007) 563--576. MR2349503
  127. The Ramsey Number for stars of even order versus a wheel of order nine, European J. of Combinatorics (2008)  (with Chen Yaojun and Zhang Yunqing) MR#09e:05024
  128. The Ramsey Number $R(C_8,K_8)$, Discrete Mathematics 309 (2009)  (with Zhang Yunqing) MR#10g:05246